MALAREX SYRUP

MALAREX SYRUP


COMPOSITION:
Each 5ml contains Paracetamol BP 125mg,
Promethazine BP 3mg and
Dill water 0.1ml.

PACK SIZE:
60ml

PROMOTIONAL CATEGORY:
Over the counter medicine

INDICATION:
Used to relief fever, aches and pains,
prevent skin itching, rashes and vomiting,
relieves flatulence in infants.

NAFDAC REG. NO: A4-7438

Open chat
Need Help?